Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 19, NWS Tampa Bay, FL

March 31, 2011Manatee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Mar 31, 2011, 12:01 PM EDT for Manatee County, Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2011, 12:01 PM EDT (16:01 UTC)
Expired
Mar 31, 2011, 12:45 PM EDT
In force
44 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Manatee County, FL

The radar

The Tampa radar (KTBW), 22 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 12:53 PM EDTTSTM WND DMG4 Wnw Bradenton, FLOFF DUTY NWS EMPLOYEE REPORTED NUMEROUS MEDIUM TO LARGE BRANCHES AND SEVERAL TREES DOWN NEAR 15TH AVE NW AND 75TH ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 6:00 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 4.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2011-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 728 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2011-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
728 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
606 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

028 
WUUS52 KTBW 311601
SVRTBW
FLC081-311645-
/O.NEW.KTBW.SV.W.0019.110331T1601Z-110331T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1201 PM EDT THU MAR 31 2011

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MANATEE COUNTY IN FLORIDA.

* UNTIL 1245 PM EDT

* AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF PALMETTO...
  AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST BRADENTON.
  PALMETTO.
  ELLENTON.
  PARRISH.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 220 AND 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2753 8274 2754 8272 2753 8269 2754 8265
      2758 8261 2760 8261 2761 8258 2765 8256
      2763 8256 2762 8207 2736 8218 2752 8269
      2754 8272
TIME...MOT...LOC 1602Z 288DEG 25KT 2760 8261

$$

JOHNSON
2 follow-up statements
231 
WWUS52 KTBW 311621
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1221 PM EDT THU MAR 31 2011

FLC081-311645-
/O.CON.KTBW.SV.W.0019.000000T0000Z-110331T1645Z/
MANATEE FL-
1221 PM EDT THU MAR 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR NORTHWESTERN MANATEE COUNTY...

AT 1216 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR ELLENTON...OR NEAR PALMETTO...MOVING
EAST AT 30 MPH.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 220 AND 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR SOUTHWESTERN FLORIDA.

&&

LAT...LON 2753 8269 2754 8265 2758 8261 2760 8261
      2761 8258 2765 8256 2763 8256 2763 8232
      2745 8242 2752 8269 2754 8272
TIME...MOT...LOC 1621Z 288DEG 25KT 2756 8247

$$

JOHNSON
725 
WWUS52 KTBW 311640
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1240 PM EDT THU MAR 31 2011

FLC081-311650-
/O.EXP.KTBW.SV.W.0019.000000T0000Z-110331T1645Z/
MANATEE FL-
1240 PM EDT THU MAR 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MANATEE COUNTY
WILL EXPIRE AT 1245 PM EDT...

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 220 AND 229.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EDT THURSDAY AFTERNOON
FOR SOUTHWESTERN FLORIDA.

LAT...LON 2753 8269 2754 8265 2758 8261 2760 8261
      2761 8258 2765 8256 2763 8256 2763 8232
      2745 8242 2752 8269 2754 8272
TIME...MOT...LOC 1640Z 288DEG 25KT 2752 8233

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:58 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 31, 9:58 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
958 AM EDT THU MAR 31 2011

.UPDATE...BUSY MORNING ACROSS WEST CENTRAL FLORIDA WITH INTENSE
AREA OF THUNDERSTORMS SPAWNING MULTIPLE TORNADOES. THE GRIDS WILL
ONLY BE UPDATED FOR MAJOR CHANGES SUCH AS ANY CHANGES TO OUR
WATCHES.

EXPECT THIS LINE OF SHOWERS AND STORMS TO CONTINUE THROUGH AT
LEAST MID AFTERNOON BEFORE A COLD FRONT PUSHES THE ACTIVITY OUT TO
THE EAST.

&&

.AVIATION...
STRONG TO SEVERE CONVECTION REMAINING NORTH OF THE TERMINAL SITES
EARLY THIS MORNING WITH A SOUTHWARD PROGRESSION NOTED IN RADAR
DATA. EXPECT AN INCREASE IN MVFR/IFR CONDITIONS AT PIE-TPA-SRQ
LATER THIS MORNING INTO EARLY THIS AFTERNOON. SRQ AND FMY-RSW WILL
SEE AN INCREASE IN CONVECTIVE ACTIVITY MID-LATER AFTERNOON AS THE
FRONTAL SYSTEM PUSHES SOUTH AND EAST...OTHERWISE VFR CONDITIONS
EXPECTED OVER SOUTHERN TERMINALS THROUGH THE EARLY AFTERNOON.

&&

.MARINE...HAZARDOUS WEATHER CONDITIONS EXIST OVER THE COASTAL
WATERS TODAY. NUMEROUS SHOWERS AND STORMS...SOME SEVERE...WILL
CONTINUE THROUGH MUCH OF THE DAY. THE ACTIVITY HAS BEEN PRIMARILY
NORTH OF TARPON SPRINGS BUT WILL SOON MOVE SOUTHEAST ACROSS THE
REMAINDER OF THE WATERS.

&&

.TBW WATCHES/WARNINGS/ADVISORIES...

FL...NONE.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO TARPON
     SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO SUWANNEE RIVER OUT
     20 TO 60 NM.

&&

UPDATE/MARINE...JILLSON
AVIATION...LAMARRE
Hazardous weather outlook, Mar 31, 5:52 AM EDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
552 AM EDT THU MAR 31 2011

FLZ039-042-043-048>052-055>057-060>062-065-312200-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
552 AM EDT THU MAR 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL MOVE ACROSS THE AREA LATER TODAY BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG
TO SEVERE AND PRODUCE DAMAGING WINDS AND AN ISOLATED TORNADO.
OTHERWISE STORMS WILL CONTAIN DEADLY LIGHTNING AND LOCALLY HEAVY
RAINFALL RESULTING IN MINOR FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS.

...RIP CURRENT IMPACT...
MODERATE SOUTH TO SOUTHWEST WINDS TODAY WILL ALLOW FOR A MODERATE
RISK OF RIP CURRENTS AT AREA BEACHES. A RIP CURRENT IS A
10 TO 30 YARD WIDE CHANNEL OF WATER THAT CAN PULL EVEN A STRONG
SWIMMER INTO DEEPER WATER.

TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED
BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED
BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE
SURF MUCH ABOVE YOUR KNEES.

IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT
TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE
RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO
LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE
FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM
THE CURRENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER.
FORMAL ACTIVATION MAY BE NEEDED.

CARLISLE

In the hours before

Local storm report, Mar 31, 11:40 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1140 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     TSTM WND DMG     5 NE PINELLAS PARK      27.90N 82.63W
03/31/2011                   GMZ830             FL   BROADCAST MEDIA

            OVERTURNED TRACTOR TRAILER AT 4TH STREET EXITON
            INTERSTATE 275. CORRECTED TIME.

&&

NOAH
Local storm report, Mar 31, 11:41 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1141 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 AM     TSTM WND GST     MACDILL AIR FORCE BASE  27.85N 82.52W
03/31/2011  M61 MPH          HILLSBOROUGH       FL   ASOS

            53 KNOT WIND GUST AT KMCF ASOS.

&&

JILLSON
Local storm report, Mar 31, 11:49 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1149 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     5 SSW CLEARWATER        27.90N 82.79W
03/31/2011                   PINELLAS           FL   BROADCAST MEDIA

            ROOF AND STRUCTURE DAMAGE NEAR LARGO MALL. ALSO REPORT OF
            300 FOOT TOWER COLLAPSE IN AREA.

&&

ASM
Local storm report, Mar 31, 11:51 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1151 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 AM     TSTM WND GST     2 ESE RUSKIN            27.70N 82.40W
03/31/2011  E44 MPH          HILLSBOROUGH       FL   NWS EMPLOYEE

            AT NWS OFFICE IN RUSKIN.

&&

NOAH
Local storm report, Mar 31, 11:57 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1157 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TORNADO          5 W BRANDON             27.92N 82.37W
03/31/2011                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHICLES.

1140 AM     TORNADO          5 W BRANDON             27.92N 82.37W
03/31/2011                   HILLSBOROUGH       FL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO. REPORTS OF TWO OVERTURNED VEHCILES.
            TIME ESTIMATED.

&&

ASM
Local storm report, Mar 31, 11:59 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1159 AM EDT THU MAR 31 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             3 W PLANT CITY          28.01N 82.18W
03/31/2011  M0.75 INCH       HILLSBOROUGH       FL   TRAINED SPOTTER

&&

ASM

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:57 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 1:06 AM EDTSpecial Marine WarningTBW54 min
Mar 31, 4:50 AM EDTSmall Craft AdvisoryTBW17 hr
Mar 31, 5:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 6:10 AM EDTTornado WarningTBWHernando, Pasco50 min
Mar 31, 6:23 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas52 min
Mar 31, 6:43 AM EDTSpecial Marine WarningTBW62 min
Mar 31, 7:15 AM EDTSpecial Weather StatementTBWPolk45 min
Mar 31, 7:30 AM EDTSevere Thunderstorm WarningTBWPolk45 min
Mar 31, 7:49 AM EDTSpecial Marine WarningTBW26 min
Mar 31, 7:53 AM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas52 min
Mar 31, 8:24 AM EDTTornado WarningTBWHillsborough, Pasco, Pinellas51 min
Mar 31, 8:38 AM EDTSpecial Weather StatementTBWLevy52 min
Mar 31, 8:47 AM EDTSpecial Marine WarningTBW58 min
Mar 31, 8:57 AM EDTTornado WarningTBWHillsborough, Pasco, Polk33 min
Mar 31, 9:13 AM EDTSpecial Marine WarningTBW92 min
Mar 31, 9:14 AM EDTSpecial Weather StatementTBWCitrus, Hernando46 min
Mar 31, 9:26 AM EDTSpecial Marine WarningTBW94 min
Mar 31, 9:29 AM EDTTornado WarningTBWPolk19 min
Mar 31, 9:36 AM EDTSpecial Weather StatementTBWHernando, Sumter39 min
Mar 31, 9:37 AM EDTAreal Flood AdvisoryTBWCitrus, Hernando, Pasco, Polk, Sumter113 min
Mar 31, 9:39 AM EDTSpecial Weather StatementTBWLevy51 min
Mar 31, 9:44 AM EDTTornado WarningTBWCitrus, Hernando, Sumter31 min
Mar 31, 10:09 AM EDTSpecial Marine WarningTBW51 min
Mar 31, 10:14 AM EDTSevere Thunderstorm WarningTBWHernando, Sumter31 min
Mar 31, 10:29 AM EDTTornado WarningTBWPinellas61 min
Mar 31, 10:37 AM EDTSpecial Weather StatementTBWCitrus38 min
Mar 31, 10:52 AM EDTSpecial Marine WarningTBW23 min
Mar 31, 11:09 AM EDTSpecial Marine WarningTBW66 min
Mar 31, 11:14 AM EDTTornado WarningTBWHillsborough, Pinellas46 min
Mar 31, 11:22 AM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas38 min
Mar 31, 11:35 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk40 min
Mar 31, 11:47 AM EDTAreal Flood AdvisoryTBWHillsborough, Pinellas88 min
Mar 31, 11:51 AM EDTTornado WarningTBWHillsborough, Polk39 min
Mar 31, 11:57 AM EDTSevere Thunderstorm WarningTBWHillsborough, Polk33 min
Mar 31, 12:01 PM EDTSpecial Marine WarningTBW59 min
Mar 31, 12:10 PM EDTSpecial Weather StatementTBWPinellas50 min
Mar 31, 12:13 PM EDTTornado WarningTBWPolk32 min
Mar 31, 12:16 PM EDTFlash Flood WarningTBWPolk59 min
Mar 31, 12:23 PM EDTSevere Thunderstorm WarningTBWPolk22 min
Mar 31, 12:25 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee, Pinellas35 min
Mar 31, 12:27 PM EDTSpecial Marine WarningTBW63 min
Mar 31, 12:53 PM EDTSpecial Weather StatementTBWPolk52 min
Mar 31, 1:02 PM EDTSpecial Marine WarningTBW118 min
Mar 31, 1:25 PM EDTAreal Flood AdvisoryTBWHillsborough, Manatee, Pinellas, Polk2 hr
Mar 31, 1:29 PM EDTSevere Thunderstorm WarningTBWHillsborough, Manatee31 min
Mar 31, 1:34 PM EDTSpecial Weather StatementTBWHillsborough, Pinellas41 min
Mar 31, 2:01 PM EDTSpecial Weather StatementTBWManatee44 min
Mar 31, 2:29 PM EDTSpecial Weather StatementTBWManatee, Sarasota46 min
Mar 31, 2:33 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 3:13 PM EDTSpecial Weather StatementTBWHernando, Sumter47 min
Mar 31, 3:16 PM EDTSpecial Weather StatementTBWPinellas44 min
Mar 31, 3:18 PM EDTSpecial Marine WarningTBW12 min
Mar 31, 3:21 PM EDTRiver Flood WarningTBWPasco7 days
Mar 31, 3:21 PM EDTRiver Flood WarningTBWHillsborough3 days
Mar 31, 3:35 PM EDTSpecial Marine WarningTBW115 min
Mar 31, 4:27 PM EDTSpecial Weather StatementTBWManatee, Polk63 min
Mar 31, 4:39 PM EDTSevere Thunderstorm WarningTBWHardee, Hillsborough, Manatee, Sarasota36 min
Mar 31, 4:51 PM EDTSevere Thunderstorm WarningTBWManatee, Sarasota24 min
Mar 31, 5:18 PM EDTSpecial Marine WarningTBW57 min
Mar 31, 5:22 PM EDTSpecial Weather StatementTBWDeSoto, Hardee, Highlands, Sarasota53 min
Mar 31, 6:03 PM EDTSevere Thunderstorm WarningTBWHillsborough, Pasco, Pinellas29 min
Mar 31, 6:14 PM EDTSpecial Marine WarningTBW61 min
Mar 31, 7:47 PM EDTSpecial Marine WarningTBW58 min
Mar 31, 7:55 PM EDTSpecial Weather StatementTBWCharlotte50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.